Please use this identifier to cite or link to this item:
|Title||Nonlinear TE Electromagnetic Surface Waves in a Ferrite Layered Structure|
Characteristics of TE electromagnetic surface waves propagating in a nonlinear dielectric film bounded by a ferrite cover are examined theoretically. A dispersion relation based on Jacobian Elliptic Functions is derived, which describes the behaviour of the nonreciprocal nonlinear waves. ) TE ( . ) Jacobian Function ( .
|Published in||An-Najah Univ. J. Res. (N. Sc.),|
|Series||Volume: 18, Number: 2|
|Files in this item|